Previous |  Up |  Next


[Heu1] HEUBERGER C.: On general families of parametrized Thue equations. In: Algebraic Number Theory and Diophantine Analysis, Proceedings of the Internat. Conf. in Graz 1998 (F. Halter-Koch, R. F. Tichy, eds.), Walter de Gruyter, Berlin, 2000, pp. 215-238. MR 1770464
[Heu2] HEUBERGER C.: On a conjecture of E. Thomas concerning parametrized Thue equations. Acta Arith. 98 (2001), 375-394. MR 1829779 | Zbl 0973.11043
[Heu3] HEUBERGER C.: On explicit bounds for the solutions of a class of parametrized Thue equations of arbitrary degree. Monatsh. Math. 132 (2001), 325-339. MR 1844070 | Zbl 1009.11023
[Jac] JACOBSON N.: Basic Algebra I. W. H. Freeman and Co, New York, 1985. MR 0780184 | Zbl 0557.16001
[Mai] MAILLET E.: Determination des points entiers des courbes algebriques unicursales a coefficients entiers. Comptes Rendus Paris 168 (1919), 217-220.
[Ro] ROSEN M.: Number Theory in Function Fields. Grad. Texts in Math. 210, Springer Verlag, New York, 2002. MR 1876657 | Zbl 1043.11079
[Sie] SIEGEL C. L.: Über einige Anwendungen diophantischer Approximationen. Abh. Preuss. Akad. Wiss., Phys.-Math. Kl. 1 (1929).
[St] STICHTENOTH H.: Algebraic Function Fields and Codes. Springer Verlag, Berlin, 1993. MR 1251961 | Zbl 0816.14011
[Tho] THOMAS E.: Solutions to certain families of Thue equations. J. Number Theory 43 (1993), 319-369. MR 1212687 | Zbl 0774.11013
Partner of
EuDML logo